View More View Less
  • 1 Semnan University Department of Mathematics Semnan Iran
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Suppose that A is either the Banach algebra L1(G) of a locally compact group G, or measure algebra M(G), or other algebras (usually larger than L1(G) and M(G)) such as the second dual, L1(G)**, of L1(G) with an Arens product, or LUC(G)* with an Arenstype product. The left translation invariant closed convex subsets of A are studied. Finally, we obtain necessary and sufficient conditions for LUC(G)* to have 1-dimensional left ideals.

  • Baker, J., Lau, A. T. and Pym, J. S., Module homomorphisms and topological centers associated with weakly sequentially complete Banach algebras, J. Funct. Anal., 158 (1998), 186–208. MR 1641570 (99h:46081)

    Pym J. S. , 'Module homomorphisms and topological centers associated with weakly sequentially complete Banach algebras ' (1998 ) 158 J. Funct. Anal. : 186 -208.

    • Search Google Scholar
  • Civin, P., Ideals in the second conjugate algebra of a group algebra, Math. Scand., 11 (1962), 161–174. MR 0155200 (27#5139)

    Civin P. , 'Ideals in the second conjugate algebra of a group algebra ' (1962 ) 11 Math. Scand. : 161 -174.

    • Search Google Scholar
  • Crombez, G. and Govaerts, W., Compcat convolution operators between Lp(G)-spaces, Colloq. Math., 39 (1978), 325–329. MR 0522375 (80k:43007)

    Govaerts W. , 'Compcat convolution operators between Lp(G)-spaces ' (1978 ) 39 Colloq. Math. : 325 -329.

    • Search Google Scholar
  • Crombez, G. and Govaerts, W., The convolution-induced topology on L(G) and linearly dependent translates in L1(G), Internat. J. Math. Math. Sciences, 5 (1982), 11–20. MR 0666489 (84d:43004)

    Govaerts W. , 'The convolution-induced topology on L∞(G) and linearly dependent translates in L1(G) ' (1982 ) 5 Internat. J. Math. Math. Sciences : 11 -20.

    • Search Google Scholar
  • Duncan, J. and Hosseiniun, S. A. R., The Second dual of a Banach algebra, Proc. Roy. Soc. Edinburgh Sect. A, 84 (1979), 309–325. MR 0559675 (81f:46057)

    Hosseiniun S. A. R. , 'The Second dual of a Banach algebra ' (1979 ) 84 Proc. Roy. Soc. Edinburgh Sect. A : 309 -325.

    • Search Google Scholar
  • Filali, M., Finite-dimensional left ideals in some algebras associated with a locally compact group, Proc. Amer. Math. Soc., 127 (1999), 2325–2330. MR 1487366 (99j:22005)

    Filali M. , 'Finite-dimensional left ideals in some algebras associated with a locally compact group ' (1999 ) 127 Proc. Amer. Math. Soc. : 2325 -2330.

    • Search Google Scholar
  • Filali, M., Finite-dimensional right ideals in some algebras associated with a locally compact group, Proc. Amer. Math. Soc., 127 (1999), 1729–1734. MR 1473666 (99i:43001)

    Filali M. , 'Finite-dimensional right ideals in some algebras associated with a locally compact group ' (1999 ) 127 Proc. Amer. Math. Soc. : 1729 -1734.

    • Search Google Scholar
  • Folland, G. B., A course in abstract harmonic analysis, C RC Press, Boca Raton, FL, 1995. MR 1397028 (98c:43001)

    Folland G. B. , '', in A course in abstract harmonic analysis , (1995 ) -.

  • Ghaffari, A., Inner amenability of foundation semigroup algebras, Bol. Soc. Mat. Mexicana, 13 (2007), 65–72. MR 2468023 (2010c:43008)

    Ghaffari A. , 'Inner amenability of foundation semigroup algebras ' (2007 ) 13 Bol. Soc. Mat. Mexicana : 65 -72.

    • Search Google Scholar
  • Ghaffari, A., Projections onto invariant subspaces of some Banach alge bras, Acta Math. Sinica, English Series, 24 (2008), 1089–1096. MR 2420879 (2010b:43002)

    Ghaffari A. , 'Projections onto invariant subspaces of some Banach alge bras ' (2008 ) 24 Acta Math. Sinica, English Series : 1089 -1096.

    • Search Google Scholar
  • Ghaffari, A., Strongly and weakly almost periodic linear maps on semigr oup algebras, Semigroup Forum, 76 (2008), 95–106. MR 2367159 (2009a:43002)

    Ghaffari A. , 'Strongly and weakly almost periodic linear maps on semigr oup algebras ' (2008 ) 76 Semigroup Forum : 95 -106.

    • Search Google Scholar
  • Ghaffari, A., The τc-topology on locally compact foundation semi groups, Studia Sci. Math. Hungar., 46 (2009), 25–35. MR 2656479 (2011k:43001)

    Ghaffari A. , 'The τc-topology on locally compact foundation semi groups ' (2009 ) 46 Studia Sci. Math. Hungar. : 25 -35.

    • Search Google Scholar
  • Ghaffari, A. and Medghalchi, A. R., The socle and finite dimensionality of some Banach algebras, Proc. Indian Acad. Sci., 115 (2005), 237–242. MR 2161736 (2006e:43002)

    Medghalchi A. R. , 'The socle and finite dimensionality of some Banach algebras ' (2005 ) 115 Proc. Indian Acad. Sci. : 237 -242.

    • Search Google Scholar
  • Ghahramani, F. and Lau, A. T., Multipliers and ideals in second conjug ate algebras related to locally compact groups, J. Funct. Anal., 132 (1995), 170–191. MR 1346222 (97a:22005)

    Lau A. T. , 'Multipliers and ideals in second conjug ate algebras related to locally compact groups ' (1995 ) 132 J. Funct. Anal. : 170 -191.

    • Search Google Scholar
  • Grosser, M., L1(G) as an ideal in its second dual space, Proc. Amer. Math. Soc., 143 (1990), 243–249. MR 0518521 (82i:43005)

    Grosser M. , 'L1(G) as an ideal in its second dual space ' (1990 ) 143 Proc. Amer. Math. Soc. : 243 -249.

    • Search Google Scholar
  • Hewitt, E. and Ross, K. A., Abstract Harmonic analysis, Vol. I, Springer Verlage, Berlin, 1963; Vol. II, Springer Verlage, Berlin, 1970. MR 0156915 (28#158) MR 0262773 (41#7378)

    Ross K. A. , '', in Abstract Harmonic analysis, Vol. I , (1963 ) -.

  • Lau, A. T., Closed convex invariant subsets of Lp(G), Trans. Amer. Math. Soc., 232 (1977), 131–142. MR 0477604 (57#17122)

    Lau A. T. , 'Closed convex invariant subsets of Lp(G) ' (1977 ) 232 Trans. Amer. Math. Soc. : 131 -142.

    • Search Google Scholar
  • Lau, A. T., Continuity of Arens multiplication on the dual space of bou nded uniformly continuous functions on locally compact groups and topological semigroups, Math. Proc. Camb. Phil. Soc., 99 (1986), 273–383. MR 0817669 (87i:43001)

    Lau A. T. , 'Continuity of Arens multiplication on the dual space of bou nded uniformly continuous functions on locally compact groups and topological semigroups ' (1986 ) 99 Math. Proc. Camb. Phil. Soc. : 273 -383.

    • Search Google Scholar
  • Lau, A. T., Operators which commute with convolutions on subspaces of L(G), Colloq. Math., 39 (1978), 351–359. MR 0522378 (80h:43007)

    Lau A. T. , 'Operators which commute with convolutions on subspaces of L∞(G) ' (1978 ) 39 Colloq. Math. : 351 -359.

    • Search Google Scholar
  • Lau, A. T., Uniformly continuous functionals on the Fourier algebra of any locally compact group, Trans. Amer. Math. Soc., 251 (1979), 39–59. MR 0531968 (80m:43009)

    Lau A. T. , 'Uniformly continuous functionals on the Fourier algebra of any locally compact group ' (1979 ) 251 Trans. Amer. Math. Soc. : 39 -59.

    • Search Google Scholar
  • Li, B. and Pier, J. P., Amenability with respect to a closed subgroup of a product group, Adv. in Math., 21 (1992), 97–112. MR 1153929 (93e:43003)

    Pier J. P. , 'Amenability with respect to a closed subgroup of a product group ' (1992 ) 21 Adv. in Math. : 97 -112.

    • Search Google Scholar
  • Memarbashi, R. and Riazi, A., Topological inner invariant means, Studia Sci. Math. Hungar., 40 (2003), 293–299. MR 2036960 (2005a:43001)

    Riazi A. , 'Topological inner invariant means ' (2003 ) 40 Studia Sci. Math. Hungar. : 293 -299.

    • Search Google Scholar
  • Paterson, A. L. T., Amenability, Amer. Math. Soc. Math. Survey and Monogrraphs, 29, Providence, Rhode Island, 1988. MR 0961261 (90e:43001)

    Paterson A. L. T. , '', in Amer. Math. Soc. Math. Survey and Monogrraphs , (1988 ) -.

  • Pavel, L., Multipliers for the Lp-spaces of a hypergroup, Rocky Mountain J. Math., 37 (2007), no. 3, 987–1000. MR 2351302 (2008g:43007)

    Pavel L. , 'Multipliers for the Lp-spaces of a hypergroup ' (2007 ) 37 Rocky Mountain J. Math. : 987 -1000.

    • Search Google Scholar
  • Pier, J. P., Amenable locally compact groups, John Wiley And Sons, New York, 1984. MR 0767264 (86a:43001)

    Pier J. P. , '', in Amenable locally compact groups , (1984 ) -.

  • Rudin, W., Functional analysis, McGraw Hill, New York, 1991. MR 1157815 (92k:46001) Rudin, Walter(1-WI) Functional analysis. Second edition. International Series in Pure and Applied Mathematics. McGraw-Hill, Inc., New York, 1991. xviii+424 pp. ISBN: 0-07-054236-8

    Rudin W. , '', in Functional analysis , (1991 ) -.

  • Wong, J. C. S., Topologically stationary locally compact groups and amenability, Trans. Amer. Math. Soc., 144 (1969), 351–363. MR 0249536 (40#2781)

    Wong J. C. S. , 'Topologically stationary locally compact groups and amenability ' (1969 ) 144 Trans. Amer. Math. Soc. : 351 -363.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)